# SDR QMLA202305060031

- Difficulty date: April 30, 2023
- Submitted: May 6, 2023
- Operation: Air carrier
- Aircraft: N819LF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0781
- Aircraft time: 2,815 hours, 6,577 cycles
- Engine time: 2,815 hours, 4,720 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AA
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B

## Discrepancy

CORRECTION TO PREVIOUS SUBMISSION. THIS WAS INCORRECTLY SUBMITTED UNDER CONTROL NUMBER QMLA202305050031. (THIS CONTROL # WAS PREVIOUSLY USED) NEW SDR SUBMITTED AS QMLA2023050520036 N819LF 0781
